# SDR N6WA2012091601

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 2,486,208 hours, 18,199 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SQUEAL.  CLEANED PAX DOOR SEAL AND OPS CHECK IAW AMM 52-11-07, OP'S CHECKED GOOD AT THIS TIME.
